# SDR USAA2012072000009

- Difficulty date: July 18, 2012
- Submitted: July 20, 2012
- Operation: Air carrier
- Aircraft: N651AW
- Make and model: Airbus A320-232
- Aircraft serial: 866
- Aircraft time: 51,649 hours, 19,076 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514353
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 11L EMERGENCY LIGHT LENS COVER MISSING.  REPLACED EMERGENCY LIGHT LENS COVER AT 11L.
